Invariant subspaces of affine groups — An algebraic version of a theorem of Bieberbach

Abels H, Dress A (1986)
Journal of Algebra 99(2): 496-517.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Erscheinungsjahr
Zeitschriftentitel
Journal of Algebra
Band
99
Ausgabe
2
Seite(n)
496-517
ISSN
PUB-ID

Zitieren

Abels H, Dress A. Invariant subspaces of affine groups — An algebraic version of a theorem of Bieberbach. Journal of Algebra. 1986;99(2):496-517.
Abels, H., & Dress, A. (1986). Invariant subspaces of affine groups — An algebraic version of a theorem of Bieberbach. Journal of Algebra, 99(2), 496-517. doi:10.1016/0021-8693(86)90042-6
Abels, H., and Dress, A. (1986). Invariant subspaces of affine groups — An algebraic version of a theorem of Bieberbach. Journal of Algebra 99, 496-517.
Abels, H., & Dress, A., 1986. Invariant subspaces of affine groups — An algebraic version of a theorem of Bieberbach. Journal of Algebra, 99(2), p 496-517.
H. Abels and A. Dress, “Invariant subspaces of affine groups — An algebraic version of a theorem of Bieberbach”, Journal of Algebra, vol. 99, 1986, pp. 496-517.
Abels, H., Dress, A.: Invariant subspaces of affine groups — An algebraic version of a theorem of Bieberbach. Journal of Algebra. 99, 496-517 (1986).
Abels, Herbert, and Dress, Andreas. “Invariant subspaces of affine groups — An algebraic version of a theorem of Bieberbach”. Journal of Algebra 99.2 (1986): 496-517.